# SDR DALA2021110106746

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 82,946 hours, 26,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 L2 DOOR WOULD NOT ARM. CORRECTIVE ACTION: OPENED DOOR CK'D GIRT BAR & TRACK CLOSED & ARMED DOOR CK'S GOOD PER B757 AMM 52-11. (8084790)
